| Catalog Number |
TEVC1815 |
| Medical Device Problem Code |
Compatibility Problem (2960)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The account alleges that the coaxial was placed in the patient, attempted to pass the temno elite needle through coaxial and it would not fit.A second temno elite opened passed without issue.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect medical device was returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and 1 similar complaint for this lot number was found.The device history record was reviewed, and no exception documents were found.